Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

History of piles, burning sensation starts post bowel movements and lasts for few hours. Remedy?

I have piles problem since 1 month, before 15 days ago somuch blood comes out with stool ,but now no bleedin but when i go to toilet, i feel with my fingure , that I have one piles, but after go to toilet in morning pain and burning sensation again starts till half day(till2/4 o clock), than till morning no pain. help me please. Sinc 1 month I am eating food without chilli, and eating suran, all bhaji, anjir, dudhi etc advice by ayurvedic vaid. please help me.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello ekta....
Continue eating non spicy food....
since you had blood loss, get your blood investigations done to know your Hemoglobin levels..
Do visit a Surgeon and Get yourself examined... He will be able to give proper instructions after examination...
Take Care..
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor